Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 97, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 24, 2011, 1:39 PM EDT for Granville County, Person County, North Carolina. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 1:39 PM EDT (17:39 UTC)
- Expired
- May 24, 2011, 2:13 PM EDT
- In force
- 34 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Granville County, NC, Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 91 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 1:54 PM EDT | TSTM WND DMG | 5 Nw Concord, NC | 911 CENTER REPORTED ONE TREE DOWN ON CUNNINGHAM ROAD IN NORTHWESTERN PERSON COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:42 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
209
WUUS52 KRAH 241739
SVRRAH
NCC077-145-241845-
/O.NEW.KRAH.SV.W.0097.110524T1739Z-110524T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
139 PM EDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA
NORTHERN PERSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 245 PM EDT
* AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 14 MILES NORTHWEST OF CONCORD...OR OVER
MILTON...MOVING EAST AT 35 MPH. QUARTER SIZED HAIL AND WINDS IN
EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CONCORD...
ROXBORO...
BETHEL HILL...
OAK HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3625 7861 3641 7915 3654 7914 3655 7913
3655 7855
TIME...MOT...LOC 1738Z 287DEG 30KT 3656 7926
$$
KRR1 follow-up statement
255
WWUS52 KRAH 241813
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
213 PM EDT TUE MAY 24 2011
NCC077-145-241823-
/O.CAN.KRAH.SV.W.0097.000000T0000Z-110524T1845Z/
GRANVILLE NC-PERSON NC-
213 PM EDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PERSON AND NORTHERN
GRANVILLE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS
NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3625 7861 3641 7915 3654 7914 3655 7913
3655 7855
TIME...MOT...LOC 1813Z 287DEG 30KT 3647 7891
$$
KRRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:19 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 24, 12:19 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1219 PM EDT TUE MAY 24 2011 .SYNOPSIS... HIGH PRESSURE CENTERED WELL OFF THE SOUTHEAST COAST WILL CONTINUE TO EXTEND WESTWARD ACROSS THE SOUTHEAST AND GULF STATES THROUGH FRIDAY. THE RESULTING FLOW FROM THE SOUTHWEST WILL PUMP UNSEASONABLY WARM AIR INTO THE AREA THROUGH THE END OF THE WORK WEEK. && .NEAR TERM /THIS AFTERNOON THROUGH WEDNESDAY/... AS OF 1212 PM TUESDAY... HAVE UPDATED FORECAST TO INCREASE POPS ALONG THE VA-NC BORDER THROUGH MID AFTERNOON. LATEST MESO ANALYSIS SUGGEST A FAIRLY TIGHT THETA-E GRADIENT FROM SOUTHERN VA INTO EXTREME N-NE NC. THE EXISTENCE OF THE FEATURE SUGGEST BEST AVENUE FOR SCATTERED CONVECTION TO TRAVERSE THROUGH EARLY AFTERNOON. MESO ANALYSIS ALSO INDICATES 100-200 J/KG OF CIN OVER THE NW PIEDMONT AS WELL AS OVER THE TRIANGLE REGION. THUS SCATTERED CONVECTION SHOULD TRACK NORTH OF THE TRIAD AND RDU AREA BEFORE SLIDING E-SE INTO THE NORTHERN COASTAL PLAIN (HALIFAX-RWI) WHERE LESS INHIBITION RESIDES. -WSS THROUGH THIS AFTERNOON AND TONIGHT...BASED ON TRACK OF CONVECTIVELY INDUCED VORT MAX CURRENTLY LOCATED OVER THE TN VALLEY...HAVE INTRODUCED SLIGHT-SMALL CHANCE POP A FEW HOURS SOONER IN THE FAR N-NW SECTIONS. 12Z UPPER AIR ANALYSIS INDICATES INCREASINGLY SW-W FLOW THIS AFTERNOON AS THE 850-700MB JET MAXIMA LIFT JUST TO OUR NORTH. 925-805MB THETA E ANALYSIS DEPICTS THE BEST GRADIENT ALONG THE VA-NC BORDER. WITH CONTINUED HEATING AND APPROACH OF THE MID LEVEL JET...EXPECT ISOLATED TO SCATTERED CONVECTION TO FIRE BY EARLY AFTERNOON NEAR OR IMMEDIATELY NORTH OF THE TRIAD...AND PROGRESS EASTWARD. BY LATE AFTERNOON...BEST INSTABILITY PROJECTED TO LIE ACROSS THE COASTAL PLAIN AND SANDHILLS WITH SBCAPE UP TO 2500 J/KG AND MLCAPE NEAR 1600 J/KG. LOW LEVEL LAPSE RATES 8-8.5 AND MID LEVEL WINDS 35-40KTS SUGGEST STRING/LOCALLY DAMAGING WINDS WITH THE STRINGER STORMS LIKELY. WITH FREEZING LEVEL NEAR 13K FT...WILL REQUIRE HIGHLY ELEVATED CORES (50-55DBZ IN THE LOW-MID 30S) TO ACHIEVE LARGE HAIL. THUS...EXPECT CONVECTION TO INITIALLY CONCENTRATE TOT HE NORTH-NW OF RDU EARLY-MID AFTERNOON WITH APPROACH OF THE MID LEVEL JET MAX. EXPECT CONVECTIVE FOCUS TO SHIFT INTO THE SANDHILLS AND COASTAL PLAIN BY LATE AFTERNOON/EARLY EVENING. OTHERWISE STRONG HEATING PRIOR TO CONVECTION INITIATION WILL RESULT IN MAX TEMPS NEAR 90 TO THE LOW-MID 90S. LITTLE ADJUSTMENT REQUIRED TO TEMPS THIS AFTERNOON AND TONIGHT FROM PRIOR FORECAST. -WSS FOR WEDNESDAY: ANOTHER HOT DAY WITH LITTLE OVERALL CHANGE IN THE SYNOPTIC PATTERN. TO VARYING DEGREES THE MODELS TAKE THE SURFACE CONVECTIVE COLD POOL SOUTHWARD INTO CENTRAL NC... LEADING TO A BRIEF INTERRUPTION IN THE PREVAILING SOUTHWEST BREEZE UNTIL LATE IN THE DAY... WHEN MIXING AND THE LARGER SCALE PATTERN OVERTAKES THE WEAK CONVECTIVELY-ALTERED MESOSCALE HIGH. BY AFTERNOON WE SHOULD ONCE AGAIN MIX DEEPLY WITH MLCAPE OF 1000-2000 J/KG AND SUFFICIENTLY HIGH 0-3 KM SHEAR NEAR 25 KTS. BUT THE MID LEVELS SHOULD BE A LITTLE MORE HOSTILE WEDNESDAY AS COMPARED TO TODAY... AS THE LOW THAT STRENGTHENS AND CLOSES OFF OVER WRN KS TODAY WOBBLES EASTWARD TO MO... BUILDING UPSTREAM RIDGING OVER THE CAROLINAS AND THUS PROVIDING NO DYNAMIC CONTRIBUTION TO FORCING FOR ASCENT. WILL STICK WITH LOW POPS... ISOLATED STORMS MAINLY OVER THE NRN AND ERN CWA IN THE AFTERNOON INTO EVENING. FOLLOWING THE TREND OF SLIGHTLY WARMER THICKNESSES EACH DAY MODULATED BY SOME CONVECTIVE DEBRIS CLOUDS TO TEMPER HEATING A BIT... EXPECT HIGHS OF 89-94. -GIH && .SHORT TERM /WEDNESDAY NIGHT INTO FRIDAY/... AS OF 245 AM TUESDAY... MODEL CONSENSUS CONTINUES THE PREVIOUS DAYS THEME OF A WEAKENING MID-UPPER TROUGH AS IT APPROACHES OUR REGION THURSDAY AND FRIDAY. HOWEVER... STRONG SURFACE HEATING... FORECAST MLCAPES AROUND 1500 -2500 J/KG... CONVECTIVE OUTFLOWS FROM THE TN VALLEY AND APPALACHIANS... A WEAK SURFACE BOUNDARY OR TROUGH... AND AT LEAST MODEST HEIGHT FALLS SUGGEST THE POTENTIAL FOR A FEW ROUNDS OF ORGANIZED CONVECTION THU-FRI. WE WILL CONTINUE TO CARRY CHANCE POP FOR BOTH DAYS WITH HIGHS IN THE UPPER 80S TO MID 90S THURSDAY... THEN BACKING OFF A FEW DEGREES (SOME MID 80S NW TO AROUND 92 SE FRIDAY). LOWS 65-70. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... AS OF 245 AM TUESDAY... AT LEAST DIURNALLY DRIVEN SCATTERED CONVECTION SHOULD CONTINUE SATURDAY AND POSSIBLY SUNDAY AS THE WEAKENING UPPER TROUGH FADES... AND UPPER HEIGHTS BUILD AGAIN BY LATE SUNDAY. LOWS OVER THE WEEKEND WILL CONTINUE VERY WARM WITH 65-70. HIGHS IN THE 85-90 RANGE EXPECTED. UPPER RIDGING MONDAY SHOULD BRING LESS IN THE WAY OF DIURNAL CONVECTION CHANCES. WE WILL ONLY CARRY SLIGHT CHANCES NOW FOR MONDAY. HIGHS WILL RETURN TO THE 90-95 RANGE (UPPER 80S NW). && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... AS OF 1055 TUESDAY... PATCHY FOG HAS LIFT/DISSIPATED WITH JUST HIGH CIRRUS CROSSING THE REGION LATE THIS MORNING. AS TEMPS CLIMB ABOVE 85 DEGREES...EXPECT SCATTERED CU TO DEVELOP WITH BASES 4500-6000FT. EXPECT ISOLATED TO SCATTERED CONVECTION TO DEVELOP IMMEDIATELY NORTH OF THE TRIAD TERMINAL BY OR SHORTLY AFTER 12 NOON AND PROGRESS EWD. OUTFLOW FROM THESE STORMS SHOULD INITIATE ADDITIONAL CONVECTION IN VICINITY OF THE TRIAD TERMINALS AS WELL AS KRDU BY MID-LATE AFTERNOON. AFTER 00Z/8 PM EDT...MAIN CONCENTRATION OF CONVECTION SHOULD BE IN THE COASTAL PLAIN AND SANDHILLS INCLUDING KRWI AND KFAY. EXPECT ISOLATED/SCATTERED CONVECTION TO DIMINISH/DISSIPATE AFTER MIDNIGHT. SIMILAR TO THIS MORNING...SHOULD SEE POCKETS OF MVFR FOG THAT BURNS OFF WITHIN A COUPLE HOURS OF SUNRISE. -WSS LOOKING BEYOND 12Z WEDNESDAY MORNING... AREAS OF MVFR/IFR FOG ARE POSSIBLE THROUGH 13Z WEDNESDAY MORNING. HOT WEATHER WILL PERSIST THROUGH WEDNESDAY WITH AN EVEN LOWER CHANCE FOR STORMS. VFR CONDITIONS ARE LIKELY TO HOLD THROUGH SATURDAY... AS HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT HOLD FIRM OVER THE REGION... ALTHOUGH LOW IFR STRATUS AND FOG ARE POSSIBLE FRIDAY MORNING AND SATURDAY MORNING WITH THE STEADY WARM MOIST SW FLOW. -GIH && .CLIMATE... DAILY RECORD TEMPERATURES FOR MAY 24-27. RALEIGH-DURHAM AIRPORT (RDU) DATE MAX YEAR HI MIN YEAR 24 95 1944 70 1955 25 93 2004 70 2004 26 94 1953 70 2004 27 92 1944 72 1991 PIEDMONT TRIAD AIRPORT (GSO) DATE MAX YEAR HI MIN YEAR 24 92 1975 69 1955 25 94 1953 69 2004 26 93 1953 69 1965 27 95 1941 72 1991 && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...WSS/HARTFIELD SHORT TERM...BADGETT LONG TERM...BADGETT AVIATION...WSS/HARTFIELD
Hazardous weather outlook, May 24, 9:18 AM EDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 918 AM EDT TUE MAY 24 2011 NCZ073>075-083>086-251000- STANLY-MONTGOMERY-MOORE-ANSON-RICHMOND-SCOTLAND-HOKE- 918 AM EDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. AN ISOLATED THUNDERSTORM OR TWO IS POSSIBLE LATE THIS AFTERNOON THROUGH THIS EVENING. SMALL HAIL... GUSTY WINDS... VERY FREQUENT LIGHTNING... AND BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ007>011-021>028-038>043-076>078-088-089-251000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-LEE-HARNETT-WAYNE-CUMBERLAND-SAMPSON- 918 AM EDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE EAST ACROSS NORTHERN AND EASTERN NORTH CAROLINA THIS AFTERNOON THROUGH THIS EVENING. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF QUARTERS OR LARGER... AND DAMAGING WIND GUSTS OVER 60 MPH. THE GREATEST RISK OF SEVERE STORMS WILL BE FROM 1 PM THROUGH 8 PM OVER THE NORTHERN PIEDMONT INCLUDING THE TRIAD AND TRIANGLE REGIONS...AND FROM 4 PM UNTIL MIDNIGHT OVER THE COASTAL PLAIN AND SANDHILLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED STRONG STORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH EARLY EVENING. HOWEVER... HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 24, 9:49 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
949 AM EDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 4 NW SPEED 36.01N 77.49W
05/23/2011 E1.00 INCH EDGECOMBE NC EMERGENCY MNGR
&&
EVENT NUMBER RAH1100654
JOLocal storm report, May 24, 10:04 AM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1004 AM EDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 W WELDON 36.43N 77.64W
05/23/2011 M1.00 INCH HALIFAX NC NEWSPAPER
NEWSPAPER REPORTED QUARTER SIZED HAIL AT THE
CHOCKEYOTTE BALL FIELDS
&&
EVENT NUMBER RAH1100655
ELLISSpecial weather statement, May 24, 1:18 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
118 PM EDT TUE MAY 24 2011
NCZ007-008-241830-
GRANVILLE-PERSON-
118 PM EDT TUE MAY 24 2011
...STRONG TO SEVERE THUNDERSTORMS APPROACHING PERSON AND NORTHWEST
GRANVILLE COUNTIES FROM THE WEST...
AT 114 PM EDT...DOPPLER RADAR INDICATED STRONG TO SEVERE
THUNDERSTORMS 27 MILES WEST OF CONCORD...OR ABOUT 6 MILES NORTHWEST
OF DANVILLE VIRGINIA...MOVING EAST AT 35 MPH. THESE STORMS WILL
AFFECT PERSON AND NORTHWEST GRANVILLE COUNTIES BETWEEN 2 AND
230 PM EDT.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HYCO LAKE AND MAYO
RESERVOIR.
HAZARDS INCLUDE...
NICKEL SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY LIGHTNING.
IF THE STORMS MAINTAIN CURRENT INTENSITY...A SEVERE THUNDERSTORM
WARNING WILL BE NECESSARY.
BOATERS ON THE OPEN WATER AND THOSE CAMPING OUTDOORS ARE ESPECIALLY
VULNERABLE TO THE DANGERS OF LIGHTNING. BOATERS SHOULD SEEK SAFE
HARBOR. THOSE CAMPING SHOULD TAKE SHELTER IN A NEARBY BUILDING OR
VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR THE NORTH CENTRAL COUNTIES OF NORTH CAROLINA.
&&
LAT...LON 3635 7868 3644 7915 3654 7914 3655 7913
3655 7870 3655 7869
TIME...MOT...LOC 1714Z 272DEG 31KT 3662 7950
WSSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:02 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 28 min |
| May 23, 8:26 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 49 min |
| May 23, 8:53 PM EDT | Special Weather Statement | RAH | Edgecombe | 37 min |
| May 23, 9:18 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 27 min |
| May 24, 1:18 PM EDT | Special Weather Statement | RAH | Person | 72 min |
| May 24, 2:07 PM EDT | Special Weather Statement | RAH | Vance, Warren | 38 min |
| May 24, 2:15 PM EDT | Special Weather Statement | RAH | Vance, Warren | 30 min |
| May 24, 2:46 PM EDT | Special Weather Statement | RAH | Halifax, Warren | 59 min |
| May 24, 4:36 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 39 min |
| May 24, 5:17 PM EDT | Special Weather Statement | RAH | Guilford | 58 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.